I'm 26 and I've been taking mirtazapine for around 3 months now I've noticed it doesn't help me sleep as well anymore (15mg) but also I have literally fallen down my stairs twice and down my friends twice causing damage to my ligaments and muscle spasms to my lower back. I've never been a clumsy person. Has anyone else experienced this?
Short answer: YES. Talk to your doctor at once. You are damaging your body & you could hurt others.
The website says: Call your doctor at once if you have a serious side effect such as: agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors;
You have waited 3 falls too long. Be careful.
Hi, i can only suggest what the guys have already said, please see your doctor asap. I expect he will wean you off the Mirtazipine. Don't stop taking it without advice/before you get to see your doctor. I hope you can get this cleared up & get prescribed a medication that works for you!
Hello Lovelyjubbly. Tad late in responding. I take a heavy dose of Mirtazapine for my insomnia and have done so for years now. I've not experienced exactly what you have, but it does make me less alert, impairing my motor and cognitive abilities. similar as much as a person taking to much alcohol. Regards pledge
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 4 answers
Posted 19 May 2012 • 3 answers
Posted 20 Sep 2012 • 2 answers
Posted 23 Aug 2014 • 3 answers
Posted 11 Apr 2015 • 2 answers